MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715K 630G BLACK MG; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Back to Search Results |
| Model Number |
MMT-1715K |
| Medical Device Problem Codes |
Battery Problem (2885); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Pump received with a high sleep current measurement test due to moisture damage on the electronic assembly.No unexpected battery failed alarm during testing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported to medtronic minimed that the customer experienced recurring "battery failed" alarm.The customer also reported a small crack along the back of the pump extending from the battery cap down.The customer reported no adverse event.The event involved product(s) mmt-1715k.Troubleshooting was performed, which included reviewing alarm history, cleaning the battery compartment, and confirming no damage or corrosion on the battery cap contacts, but the issue persisted.The customer was advised to discontinue use, revert to the backup plan per the healthcare professional's instructions, and place the pump in storage mode.No harm requiring medical intervention was reported.The product was returned for analysis.